decrease in daily headache severity

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Natali
Regular Member


Date Joined Jul 2005
Total Posts : 34
   Posted 9/23/2007 12:41 PM (GMT -6)   
Hi, I have suffered daily headaches for about 2 years. Ive tried various preventatives to no avail (topamax, depakote, lyrica - stopped mainly due to side effects). It got really bad a couple
of months ago and I made a concerted effort to change some things. Well the past 3 weeks my headaches have improved alot, I made various changes starting about 8 weeks ago, I dont know which one (or the combination) helped, but this is what I did:
 
1. Cut coffee from about 4-5 cups a day to 1 cup.
2. Take supplement Migrelief (2 tablets daily)
3. Take 3 mg melatonin before bed
4. Increased effexor from 75 mgs to 150 mgs.
 
The headaches are still there, but the severity is about 75% less.
I know we are all different but I thought I'd share this in hopes it can help someone else.

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 9/23/2007 3:48 PM (GMT -6)   
Hi Natali,

Good to hear you are getting some relief!!! I don't want to rock the boat but please becareful as taking Migraleve regularly can cause rebound headache even if it is only 2 per day!!! They have codeine in them which is a narcotic med and can make the heads worse after a while. You should only take stuff with codeine or any narcotic med no more than 2 days in any one week!!!

I know this cos it happened to me!!!!

take care

Ann
Co-Moderator of the Migraine/Headache Forum


Natali
Regular Member


Date Joined Jul 2005
Total Posts : 34
   Posted 9/23/2007 4:54 PM (GMT -6)   

Hi Annuk,

Hi thanks for response, but the Migrelief I am talking about is just a vitamin(supplement) . It is magnesium, feverfew and b12. No codeine or any narcotic in it. In fact someone on this website mentioned it and I went to Vitacost (a vitamin/supplement store) to obtain it. Maybe you are talking about Migranal the drug?


Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 9/24/2007 12:44 AM (GMT -6)   
Hi Natali,

My sincere apologies for the muddle up between Migrelief and Migraleve! I am sorry I had not heard of Migrelief and wondered if it was a simple spelling mistake lol! Again apologies!

I am so glad you are getting some relief from these awful headaches - my guess is that it is the melatonin that is the biggest help, but maybe you have found a good combination of things - whatever, just glad it works for you!!

take care

Ann
Co-Moderator of the Migraine/Headache Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 9:44 PM (GMT -6)
There are a total of 2,884,544 posts in 316,494 threads.
View Active Threads


Who's Online
This forum has 157617 registered members. Please welcome our newest member, teresaee.
330 Guest(s), 5 Registered Member(s) are currently online.  Details
Lapis_29, mattamx, PDL17, Contentprof, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer